# SDR T8VA2015FA0000224

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N650SF
- Make and model: Cessna 650
- Aircraft serial: 6500034
- Aircraft time: 8,442 hours, 6,177 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

HAD NO NOSE GEAR INDICATION ON INITIAL APPROACH TO LAND.  WENT AROUND AND CYCLED THE GEAR MULTIPLE TIMES. FLEW BY THE TOWER TO GET A VISUAL INSPECTION, THEY SAID THE GEAR APPEARED TO BE DOWN. THEN WE PERFORMED THE EMERGENCY GEAR EXTENSION CHECKLIST.  STILL HAD NO NOSE GEAR LIGHT.  DID ANOTHER FLYBY OF THE TOWER, THEY SAID IT WAS DOWN SO WE ATTEMPTED A LANDING TO FEEL THE NOSE GEAR, IT WAS DOWN, LANDED AND PARKED WITH NO FURTHER INCIDENT.
